The Annals of Mathematical Statistics

Admissibility of the Usual Confidence Sets for the Mean of a Univariate or Bivariate Normal Population

V. M. Joshi

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1042-1067.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697608

Digital Object Identifier
doi:10.1214/aoms/1177697608

Mathematical Reviews number (MathSciNet)
MR264811

Zentralblatt MATH identifier
0205.46202

JSTOR
links.jstor.org

Citation

Joshi, V. M. Admissibility of the Usual Confidence Sets for the Mean of a Univariate or Bivariate Normal Population. Ann. Math. Statist. 40 (1969), no. 3, 1042--1067. doi:10.1214/aoms/1177697608. https://projecteuclid.org/euclid.aoms/1177697608


Export citation